# SDR 99ZZZX4152

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55437
- Make and model: Socata TB10TOBAGO
- Aircraft serial: 1229
- System (JASC): 2400 · Electrical Power System
- Part: Harness
- Condition: Chafed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN POWER WIRING HARNESS PASSED THROUGH 2 INCH DIAMETER HOLE IN HORIZONTAL ALUMINUM INSTRUMENT PANEL SUPPORT STRUCTURE.  THIS HOLE IS LOCATED BEHIND FIREWALL APROXIMATELY 10 INCHES AND APPROXIMATELY 1 INCH FROM PILOT'S SIDE OF FUSELAGE WALL.  THIS HOLE WAS NOT INSULATED WITH RUBBER OR NYLON GROMMET MATERIAL AND WIRE HARNESS HAD RUBBED THROUGH THE INSTALLATION AT APPROXIMATELY 10 WIRES AGAINST SHARP METAL EDGES OF THE HOLE.
